Algebraic & Geometric Topology

Lagrangian circle actions

Clément Hyvrier

Full-text: Access denied (no subscription detected)

However, an active subscription may be available with MSP at msp.org/agt.

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We consider paths of Hamiltonian diffeomorphisms preserving a given compact monotone lagrangian in a symplectic manifold that extend to an S1–Hamiltonian action. We compute the leading term of the associated lagrangian Seidel elements. We show that such paths minimize the lagrangian Hofer length. Finally, we apply these computations to lagrangian uniruledness and to give a nice presentation of the quantum cohomology of real lagrangians in monotone symplectic toric manifolds.

Article information

Source
Algebr. Geom. Topol., Volume 16, Number 3 (2016), 1309-1342.

Dates
Received: 17 September 2013
Revised: 15 October 2015
Accepted: 24 November 2015
First available in Project Euclid: 28 November 2017

Permanent link to this document
https://projecteuclid.org/euclid.agt/1511895847

Digital Object Identifier
doi:10.2140/agt.2016.16.1309

Mathematical Reviews number (MathSciNet)
MR3523040

Zentralblatt MATH identifier
1342.53102

Subjects
Primary: 53D12: Lagrangian submanifolds; Maslov index 53D20: Momentum maps; symplectic reduction 57R17: Symplectic and contact topology 57R58: Floer homology

Keywords
Lagrangian quantum homology Lagrangian Seidel element monotone toric manifolds

Citation

Hyvrier, Clément. Lagrangian circle actions. Algebr. Geom. Topol. 16 (2016), no. 3, 1309--1342. doi:10.2140/agt.2016.16.1309. https://projecteuclid.org/euclid.agt/1511895847


Export citation

References

  • M Akveld, D Salamon, Loops of Lagrangian submanifolds and pseudoholomorphic discs, Geom. Funct. Anal. 11 (2001) 609–650
  • S Anjos, R Leclercq, Seidel's morphism of toric $4$–manifolds, preprint (2014)
  • V,V Batyrev, Quantum cohomology rings of toric manifolds, from: “Journées de Géométrie Algébrique d'Orsay”, Astérisque 218, Société Mathématique de France, Paris (1993) 9–34
  • P Biran, O Cornea, A Lagrangian quantum homology, from: “New perspectives and challenges in symplectic field theory”, (M Abreu, F Lalonde, L Polterovich, editors), CRM Proc. Lecture Notes 49, Amer. Math. Soc. (2009) 1–44
  • P Biran, O Cornea, Rigidity and uniruling for Lagrangian submanifolds, Geom. Topol. 13 (2009) 2881–2989
  • D,A Cox, S Katz, Mirror symmetry and algebraic geometry, Mathematical Surveys and Monographs 68, Amer. Math. Soc. (1999)
  • J,J Duistermaat, Convexity and tightness for restrictions of Hamiltonian functions to fixed point sets of an antisymplectic involution, Trans. Amer. Math. Soc. 275 (1983) 417–429
  • V Guillemin, E Lerman, S Sternberg, Symplectic fibrations and multiplicity diagrams, Cambridge Univ. Press (1996)
  • V,W Guillemin, S Sternberg, Supersymmetry and equivariant de Rham theory, Springer, Berlin (1999)
  • L Haug, On the quantum homology of real Lagrangians in Fano toric manifolds, Int. Math. Res. Not. (2013) 3171–3220
  • S Hu, F Lalonde, A relative Seidel morphism and the Albers map, Trans. Amer. Math. Soc. 362 (2010) 1135–1168
  • S Hu, F Lalonde, R Leclercq, Homological Lagrangian monodromy, Geom. Topol. 15 (2011) 1617–1650
  • F Lalonde, D McDuff, L Polterovich, Topological rigidity of Hamiltonian loops and quantum homology, Invent. Math. 135 (1999) 369–385
  • D McDuff, D Salamon, Introduction to symplectic topology, 2nd edition, Clarendon Press, New York (1998)
  • D McDuff, J Slimowitz, Hofer–Zehnder capacity and length minimizing Hamiltonian paths, Geom. Topol. 5 (2001) 799–830
  • D McDuff, S Tolman, Topological properties of Hamiltonian circle actions, Int. Math. Res. Pap. (2006) Art. ID 72826
  • Y-G Oh, Riemann–Hilbert problem and application to the perturbation theory of analytic discs, Kyungpook Math. J. 35 (1995) 39–75
  • A Rieser, Lagrangian blow-ups, blow-downs, and applications to real packing, J. Symplectic Geom. 12 (2014) 725–789
  • B Siebert, G Tian, On quantum cohomology rings of Fano manifolds and a formula of Vafa and Intriligator, Asian J. Math. 1 (1997) 679–695
  • A Cannas da Silva, Symplectic toric manifolds, from: “Symplectic geometry of integrable Hamiltonian systems”, Birkhäuser, Basel (2003) 85–173